# SDR HAL960128

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1206
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE FORWARD SIDE OF THE SHEAR TIE AT STATION 1207, STRINGER 51 AND 52L.  REPAIRED SHEAR TIE PER SRM 53-30-00.  TREATED AND PRIMED AREA PER SRM 51-21-01.  (M)
